# SDR 2008FA0000598

- Difficulty date: August 14, 2008
- Submitted: September 16, 2008
- Operation: General aviation
- Aircraft: N681DS
- Make and model: Diamon DA 40
- Aircraft serial: 40611
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: DA4522100002
- Condition: Broken
- Location: Aft Pax Door
- Part time: 523 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE REAR CABIN DOOR AFT HINGE HAS BROKE AS DECRIBED IN AC 43-16A ALERT 360.  PROBABLE CAUSE IS REAR HOLD-OPEN CYLINDER.
